American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hiraku Nozawa. Deformation of Sasakian metrics. Trans. Amer. Math. Soc. 366 (2014) 2737-2771.
Abstract, references, and article information   
View Article: PDF

[2] Adam Coffman. Unfolding CR Singularities. Memoirs of the AMS 205 (2010) MR 2650710.
Book volume table of contents   

[3] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jih-Hsin Cheng. Rigidity of automorphisms and spherical CR structures. Proc. Amer. Math. Soc. 128 (2000) 1825-1832. MR 1653441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ragnar-Olaf Buchweitz and John J. Millson. CR-geometry and deformations of isolated singularities. Memoirs of the AMS 125 (1997) MR 1355712.
Book volume table of contents   

[7] László Lempert. On three-dimensional Cauchy-Riemann manifolds . J. Amer. Math. Soc. 5 (1992) 923-969. MR 1157290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Siegmund Kosarew. Grothendieck's existence theorem in analytic geometry and related results . Trans. Amer. Math. Soc. 328 (1991) 259-306. MR 1014252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tatsuo Suwa. A factorization theorem for unfoldings of analytic functions . Proc. Amer. Math. Soc. 104 (1988) 131-134. MR 958056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takao Akahori. A new approach to the local embedding theorem of CR-structures for $n\geq 4$ (the local solvability for the operator $\overline \partial _b$ in the abstract sense). Memoirs of the AMS 67 (1987) MR 888499.
Book volume table of contents   

[11] Howard Jacobowitz. Simple examples of nonrealizable CR hypersurfaces . Proc. Amer. Math. Soc. 98 (1986) 467-468. MR 857942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kimio Miyajima. Completion of Akahori's construction of the versal family of strongly pseudoconvex CR structures . Trans. Amer. Math. Soc. 277 (1983) 163-172. MR 690046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1